# SDR VNAA2016082600033

- Difficulty date: August 26, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N596NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15411
- Aircraft time: 391 hours, 364 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RT AIR CONDITIONING PACK INOPERABLE ON TAKEOFF CAUSING STRONG ODOR IN CABIN.  MAINTENANCE INSPECTED, DEFERRED THE NR 2 PACK THEN PERFORMED OPS CHECKS IAW THE AMM AND CLEARED THE DEFFERAL.  THE ACFT WAS RELEASED FOR SERVICE.
